
PYRIGESIC 650MG TABLET 15'S
By EAST INDIA PHARMACEUTICAL WORKS LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 650 MG
₹ 28.45% OFF
5 Alternative Available 
Product Summary
Offer Price | ₹ 28.4 |
---|---|
Your Savings | ₹ 1.50 (5% on MRP) |
Medicines with same composition as PYRIGESIC 650MG TABLET 15'S
Customer Reviews
PRASHANT KATARIYA
Great experience👍🏻
Reviewed on 29 Jan 2024
PRASHANT KATARIYA
Reviewed on 29 Jan 2024
Great experience👍🏻
vast chance
Great experience wonderful experience nice palce for low cost medicine
Reviewed on 10 Jun 2023
vast chance
Reviewed on 10 Jun 2023
Great experience wonderful experience nice palce for low cost medicine
Parth Patil
Good service, cheaper medicine and better quality and effective.
Reviewed on 27 Jul 2023
Parth Patil
Reviewed on 27 Jul 2023
Good service, cheaper medicine and better quality and effective.
George Thomas
Medicines at affordable and discounted rates... Good service...
Reviewed on 24 Jan 2024
George Thomas
Reviewed on 24 Jan 2024
Medicines at affordable and discounted rates... Good service...
Milind Patel
Very cheap, helpful, friendly service
Reviewed on 10 Feb 2023
Milind Patel
Reviewed on 10 Feb 2023
Very cheap, helpful, friendly service